It is currently Fri Nov 17, 2017 11:01 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: New here
PostPosted: Sun Jun 18, 2017 12:32 am 
Offline
New Poster
New Poster

Joined: Sat Jun 17, 2017 11:45 pm
Posts: 3
Hi. Well I'm new here but not to bupe. I was on it in 2008 and jumped in 2010 from 4 mgs a day and it was not my choice I lost my job and was forced off. Withdrawl sucked but obviously not enough to keep me away as I'm am now back on it since 2012. Now I have been on it for 5 years and in these 5 years I have learned so much about this med it's ridiculous. I have tried every brand and every dose. I finally feel like it's time to get off so I'm here reading the posts of everyone on this med and it's awesome to not feel alone anymore.


Top
 Profile  
 
 Post subject: Re: New here
PostPosted: Sun Jun 18, 2017 12:52 am 
Offline
New Poster
New Poster

Joined: Sat Jun 17, 2017 11:45 pm
Posts: 3
Oh and what brought me here is that I was taking 20mgs a day and I felt horrible!!!! I dropped to 2mgs a day and still don't feel right. Everytime I take it I'm in some sort of anxiety ridden half withdrawl. It's there at 2mgs and 20 mgs I just think my body is done and came here for answers.


Top
 Profile  
 
 Post subject: Re: New here
PostPosted: Sun Jun 18, 2017 1:56 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri May 19, 2017 8:32 pm
Posts: 213
Hey Shortdude (great name by the way) - I'm sorry to hear that you're having such a rough time on buprenorphine. You've come to the right place for answers (in my opinion), and for some support by people that know exactly what you're going through. I'm still fairly new here myself, but I've learned a lot in that short period of time.

One thing that would help us to help you would be a more detailed drug and treatment history. Maybe start out there and then try to be as detailed as you can in regards to what it is exactly that you're experiencing. Instead of telling us you feel "horrible" which can be a subjective term, describe what you mean... is it a mental thing, a physical symptom, etc. You get my drift?

Also, I think a timeline in regards to how fast you tapered down to 2mg's a day from 20 would help since that's quite a drop. From what I've learned from others here, that big of a drop should be done over a long period of time to prevent withdrawal symptoms and other unpleasantness. If you did it really fast, that could explain some of your experience up to this point.

Cool? So you have some writing to do... It's nice to meet you and hopefully we can get you some answers. Take care :D

_________________
Difficult roads often lead to beautiful destinations.


Top
 Profile  
 
Our Sponsors
 Post subject: Re: New here
PostPosted: Sun Jun 18, 2017 6:04 am 
Offline
Long Time Member
Long Time Member

Joined: Sat Oct 29, 2016 9:34 pm
Posts: 614
Hey dude,

Well if you dropped from 20mg to 2 mg all at once, it's understandable that you're not feeing exactly in the pink. As per open-mind, more details would help. Some further idea of daily dosages and time frames, nothing elaborate, just the general picture,

But if you jumped off a 20 mg cliff and landed on a 2 mg ledge far, far below, that's going to be a rough landing.

Here's another question: in what way weren't you feeling well when you were on 20 mg ?

Best wishes,
Godfrey


Top
 Profile  
 
 Post subject: Re: New here
PostPosted: Sun Jun 18, 2017 8:09 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2468
Location: Tennessee
Good way of putting it Godfrey!

U should read around the Stopping Suboxone section, maybe u can relate a little better to some of those threads.

Were u anxious for 5 whole years on this medication? That's a long time to be feeling anxious if u thought it was the medicine itself causing it. Personally I don't think that buprenorphine is the sole reason for u feeling like that, maybe u have anxiety problems.

_________________
Jennifer


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group